We report a case of a 38-year-old woman who was diagnosed with stage IV lung adenocarcinoma, harboring an epidermal growth factor receptor ( EGFR) L858R mutation on exon 21 and a T790 M mutation on exon 20. The patient was treated with osimertinib, a third-generation EGFR tyrosine kinase inhibitor ( EGFR-TKI) following treatment with nivolumab, an anti-Programmed Cell Death 1 (anti-PD1) antibody. After initiating osimertinib treatment, the patient began to complain of low-grade fever and shortness of breath without hypoxemia, and her chest radiograph and a CT scan revealed a remarkable antitumor response, although faint infiltrations were observed in the bilateral lung field. Bronchoalveolar lavage fluid mainly contained lymphocytes (CD4+/CD8+ ratio of 0.3), and a transbronchial lung biopsy specimen showed lymphocytic alveolitis with partial organization in several alveolar spaces. Therefore we diagnosed the patient with osimertinib-induced interstitial lung disease (ILD) after treatment with anti-PD1 antibody. We considered anti-PD1 therapies may be the risk factor of EGFR-TKI-induced ILD.